<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-579.rss">
<title>Volume 8, Issue 4 (2012) | Journal of Mathematics and Statistics</title>
<description>Volume 8, Issue 4 (2012) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/579</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.419.434"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.435.440"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.441.445"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.446.460"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.461.470"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.471.480"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.481.488"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.489.499"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.500.505"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.506.516"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2012.419.434">
    <title><![CDATA[Performance of Multiple Linear Regression and Nonlinear Neural Networks and Fuzzy Logic Techniques in Modelling House Prices ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.419.434</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 December 2012; <a href="https://thescipub.com/jmss/jmssp.2012.419.434">doi:10.3844/jmssp.2012.419.434</a></p>House price prediction continues to be important for government agencies insurance companies and real estate industry. This study investigates the performance of house sales price models based on line...]]></content:encoded>
    <dc:title><![CDATA[Performance of Multiple Linear Regression and Nonlinear Neural Networks and Fuzzy Logic Techniques in Modelling House Prices ]]></dc:title><dc:creator>Siti  Amri</dc:creator><dc:creator>Gurudeo Anand Tularam</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.419.434</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-12-18; | doi:10.3844/jmssp.2012.419.434</dc:source>
    <dc:date>2012-12-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.419.434</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.419.434</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.435.440">
    <title><![CDATA[New Family of Logarithmic Lifetime Distributions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.435.440</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 December 2012; <a href="https://thescipub.com/jmss/jmssp.2012.435.440">doi:10.3844/jmssp.2012.435.440</a></p>In this study a new lifetime class with decreasing failure rate is introduced by compounding truncated logarithmic distribution with any proper continuous lifetime distribution. The properties of the ...]]></content:encoded>
    <dc:title><![CDATA[New Family of Logarithmic Lifetime Distributions]]></dc:title><dc:creator>Said Hofan Alkarni</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.435.440</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-12-20; | doi:10.3844/jmssp.2012.435.440</dc:source>
    <dc:date>2012-12-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.435.440</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.435.440</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.441.445">
    <title><![CDATA[4D N = 1 Supersymmetric Yang-Mills Theories on Kahler-Ricci Soliton]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.441.445</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 2 January 2013; <a href="https://thescipub.com/jmss/jmssp.2012.441.445">doi:10.3844/jmssp.2012.441.445</a></p>In this study we consider four dimensional N = 1 supersymmetric gauge Yang-Mills theory whose complex scalar manifold is Kahler and deforms with respect to a real parameter. The deformation of the geo...]]></content:encoded>
    <dc:title><![CDATA[4D N = 1 Supersymmetric Yang-Mills Theories on Kahler-Ricci Soliton]]></dc:title><dc:creator>Bobby Eka Gunara</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.441.445</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-01-02; | doi:10.3844/jmssp.2012.441.445</dc:source>
    <dc:date>2013-01-02</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.441.445</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.441.445</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.446.460">
    <title><![CDATA[Towards Some General Ecological Principles]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.446.460</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 January 2013; <a href="https://thescipub.com/jmss/jmssp.2012.446.460">doi:10.3844/jmssp.2012.446.460</a></p>Discrete deterministic age-structured, stage-structured and difference delay equation population models are analysed and compared with respect to stability and nonstationary behaviour. All three model...]]></content:encoded>
    <dc:title><![CDATA[Towards Some General Ecological Principles]]></dc:title><dc:creator>Arild  Wikan</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.446.460</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-01-03; | doi:10.3844/jmssp.2012.446.460</dc:source>
    <dc:date>2013-01-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.446.460</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.446.460</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.461.470">
    <title><![CDATA[Minimization of  &ell;<sub>2</sub>-Norm of the KSOR Operator]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.461.470</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 8 January 2013; <a href="https://thescipub.com/jmss/jmssp.2012.461.470">doi:10.3844/jmssp.2012.461.470</a></p>We consider the problem of minimizing the &ell;2-norm of the KSOR operator when solving a linear systems of the form AX = b where, A = I +B (TJ = -B, is the Jacobi iteration matrix), B is skew symmetr...]]></content:encoded>
    <dc:title><![CDATA[Minimization of  &ell;<sub>2</sub>-Norm of the KSOR Operator]]></dc:title><dc:creator>A. I. Alzaki</dc:creator><dc:creator>I. K. Youssef</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.461.470</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-01-08; | doi:10.3844/jmssp.2012.461.470</dc:source>
    <dc:date>2013-01-08</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.461.470</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.461.470</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.471.480">
    <title><![CDATA[Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate Case]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.471.480</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 8 January 2013; <a href="https://thescipub.com/jmss/jmssp.2012.471.480">doi:10.3844/jmssp.2012.471.480</a></p>The formal convergence diagnosis of the Markov Chain Monte Carlo (MCMC) is made using univariate and multivariate criteria. In 1998, a multivariate extension of the univariate criterion of multiple se...]]></content:encoded>
    <dc:title><![CDATA[Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate Case]]></dc:title><dc:creator>Denismar Alves Nogueira</dc:creator><dc:creator>Thelma  Safadi</dc:creator><dc:creator>Daniel Furtado Ferreira</dc:creator><dc:creator>Eric Batista Ferreira</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.471.480</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-01-08; | doi:10.3844/jmssp.2012.471.480</dc:source>
    <dc:date>2013-01-08</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.471.480</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.471.480</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.481.488">
    <title><![CDATA[Parameter Estimation and Determination of Sample Size in Logistic Regression]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.481.488</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 February 2013; <a href="https://thescipub.com/jmss/jmssp.2012.481.488">doi:10.3844/jmssp.2012.481.488</a></p>The determination of Sample-Size is often an important step in planning a statistical study and it is usually a difficult task. Among the important hurdles to be surpassed, one must obtain an estimate...]]></content:encoded>
    <dc:title><![CDATA[Parameter Estimation and Determination of Sample Size in Logistic Regression]]></dc:title><dc:creator>Adeleke Kazeem Adedayo</dc:creator><dc:creator>Dawud Adebayo Agunbiade</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.481.488</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-02-04; | doi:10.3844/jmssp.2012.481.488</dc:source>
    <dc:date>2013-02-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.481.488</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.481.488</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.489.499">
    <title><![CDATA[On Multiresponse Semiparametric Regression Model]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.489.499</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 February 2013; <a href="https://thescipub.com/jmss/jmssp.2012.489.499">doi:10.3844/jmssp.2012.489.499</a></p>The modeling between predictors and response in statistics sometimes deals with more than one response or multiresponse situation. Furthermore, it can be happen that some predictors have linear relati...]]></content:encoded>
    <dc:title><![CDATA[On Multiresponse Semiparametric Regression Model]]></dc:title><dc:creator>Sri  Haryatmi</dc:creator><dc:creator>I. Nyoman Budiantara</dc:creator><dc:creator>Wahyu  Wibowo</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.489.499</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-02-20; | doi:10.3844/jmssp.2012.489.499</dc:source>
    <dc:date>2013-02-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.489.499</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.489.499</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.500.505">
    <title><![CDATA[Seasonal Autoregressive Integrated Moving Average Model for Precipitation Time Series]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.500.505</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 February 2013; <a href="https://thescipub.com/jmss/jmssp.2012.500.505">doi:10.3844/jmssp.2012.500.505</a></p>Predicting the trend of precipitation is a difficult task in meteorology and environmental sciences. Statistical approaches from time series analysis provide an alternative way for precipitation predi...]]></content:encoded>
    <dc:title><![CDATA[Seasonal Autoregressive Integrated Moving Average Model for Precipitation Time Series]]></dc:title><dc:creator>Yan  Wang</dc:creator><dc:creator>Xinghua  Chang</dc:creator><dc:creator>Meng  Gao</dc:creator><dc:creator>Xiyong  Hou</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.500.505</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-02-20; | doi:10.3844/jmssp.2012.500.505</dc:source>
    <dc:date>2013-02-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.500.505</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.500.505</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.506.516">
    <title><![CDATA[Limit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz Spaces]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.506.516</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 22 February 2013; <a href="https://thescipub.com/jmss/jmssp.2012.506.516">doi:10.3844/jmssp.2012.506.516</a></p>We use the Potter&apos;s Theorem and the tightness criterion in Besov-Orlicz spaces, recently proved, to generalize some limit theorem for occupation times problem of certain self-similar process, nam...]]></content:encoded>
    <dc:title><![CDATA[Limit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz Spaces]]></dc:title><dc:creator>M. Ait Ouahra</dc:creator><dc:creator>A.  Kissami</dc:creator><dc:creator>A.  Sghir</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.506.516</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-02-22; | doi:10.3844/jmssp.2012.506.516</dc:source>
    <dc:date>2013-02-22</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.506.516</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.506.516</prism:url>
    </item></rdf:RDF>